EconPapers    
Economics at your fingertips  
 

A new class of valid inequalities for the round robin tournament problem

Andrei Horbach

No 637, Manuskripte aus den Instituten für Betriebswirtschaftslehre der Universität Kiel from Christian-Albrechts-Universität zu Kiel, Institut für Betriebswirtschaftslehre

Abstract: We introduce a new class of valid inequalities for the maximum round robin tournament (MRRT) problem. They strengthen the linear relaxation and improve the upper bound. We also answer negatively the question of Briskorn if the optimal objective value of the MRRT problem and that of its conventional linear relaxation always coincide.

Keywords: round robin tournaments; valid inequalities; linear relaxation (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/147555/1/manuskript_637.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:cauman:637

Access Statistics for this paper

More papers in Manuskripte aus den Instituten für Betriebswirtschaftslehre der Universität Kiel from Christian-Albrechts-Universität zu Kiel, Institut für Betriebswirtschaftslehre Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2025-03-20
Handle: RePEc:zbw:cauman:637